# SDR DL733950068

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON FLOOR BEAM AT STA 986.5 AROUND FASTENER HOLES ON TOP FLANGE.  REPAIRED PER SRM 53-00-51 PG 220.
